Alert archive / Indiana / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Northern Indiana

June 12, 2010Kosciusko County, Noble County, Whitley County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2010, 1:57 PM EDT for Kosciusko County, Noble County, Whitley County, Indiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2010, 1:57 PM EDT (17:57 UTC)
Expired
Jun 12, 2010, 2:21 PM EDT
In force
24 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon

Counties Kosciusko County, IN, Noble County, IN, Whitley County, IN

The radar

The Northern Indiana radar (KIWX), 7 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 2:30 PM EDTHAIL 0.25Winona Lake, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 1:50 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1084 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1084 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS53 KIWX 121757
SVRIWX
INC085-113-183-121900-
/O.NEW.KIWX.SV.W.0049.100612T1757Z-100612T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
157 PM EDT SAT JUN 12 2010

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WHITLEY COUNTY IN NORTHEAST INDIANA...
  NORTHERN KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHWESTERN NOBLE COUNTY IN NORTHEAST INDIANA...

* UNTIL 300 PM EDT

* AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS SEVERE STORM WAS LOCATED 6 MILES NORTHWEST OF
  WARSAW...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARSAW...WINONA LAKE...TRI-LAKES...NORTH WEBSTER...PIERCETON...
  MONOQUET...LEESBURG...DEWART LAKE...OSWEGO...TIPPECANOE LAKE...
  IRISH LAKE...JAMES LAKE...SECHRIST LAKE...WOOSTER AND BIG BARBEE
  LAKE.

IN ADDITION TO HAIL DAMAGING WINDS IN EXCESS OF 60 MPH...CONTINUOUS 
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS SEVERE 
THUNDERSTORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES 
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

LAT...LON 4137 8543 4113 8550 4125 8600 4141 8596
TIME...MOT...LOC 1757Z 283DEG 21KT 4131 8590
WIND...HAIL 60MPH IN

$$


JC
1 follow-up statement
870 
WWUS53 KIWX 121821
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
221 PM EDT SAT JUN 12 2010

INC085-113-183-121828-
/O.CAN.KIWX.SV.W.0049.000000T0000Z-100612T1900Z/
NOBLE IN-KOSCIUSKO IN-WHITLEY IN-
221 PM EDT SAT JUN 12 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WHITLEY...
NORTHERN KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES IS CANCELLED...

AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAD WEAKENED AND 
NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE..THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. VERY 
HEAVY RAIN CAN BE EXPECTED WITH THIS STORM...WHICH COULD LEAD TO 
PONDING ON ROADWAYS. MOTORISTS ARE ADVISED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

LAT...LON 4137 8543 4113 8550 4125 8600 4141 8596
TIME...MOT...LOC 1818Z 283DEG 21KT 4128 8574

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 1:44 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 12, 1:44 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 PM EDT SAT JUN 12 2010

.AVIATION.../18Z TAFS/

MAINLY MVFR THRU THE PD. SCATTERED SHOWERS AND THUNDERSTORMS
CURRENTLY DEVELOPING ACROSS THE FORECAST AREA AND EXPECT PRECIP TO
AFFECT KSBN NEAR TAF ISSUANCE AND KFWA SHORTLY AFTER. BRIEF PDS OF
IFR VISBYS EXPECTED AS EXTREMELY HEAVY RAINFALL IS POSSIBLE WITH
ANY THUNDERSTORM. AS ALSO SEEN WITH PREVIOUS THUNDERSTORMS
EARLIER TODAY ACROSS NORTHERN IL...WIND GUSTS WERE NEAR 30KTS.
OTHERWISE WINDS WILL BE AT OR BELOW 10KTS...CALMING
OVERNIGHT...AND INCREASING BY LATE SUN MRNG/AFTERNOON.

OTHER MAIN CONCERN THIS PD IS FOG/HAZE DEVELOPMENT OVERNIGHT AND
INTO THE MORNING HOURS ON SUNDAY. KEPT WITH PREVIOUS TAFS IN TERMS
OF VISBYS...HOWEVER...WILL NEED TO MONITOR WITH FURTHER ISSUANCES
FOR POSSIBLE DROPS INTO THE IFR RANGE.

THEN FOR SUNDAY MORNING...FOG/HAZE WILL BEGIN TO LIFT SHORTLY
AFTER SUNRISE AND WITH FRONTAL BOUNDARY STILL DRAPED ACROSS THE
NORTHERN PORTION OF THE FCST AREA...ADDED MENTION OF CB TO LEAN
TOWARDS SHOWER/TSTORM DEVELOPMENT AS AREA WILL STILL BE TAPPED
INTO DEEPER MOISTURE.

&&

PREV DISCUSSION... /ISSUED 423 AM EDT SAT JUN 12 2010/

SHORT TERM.../TODAY THROUGH SUNDAY NIGHT/...

UPPER LOW DRIFTING SLOWLY THROUGH SOUTH CENTRAL INDIANA AS
ACCOMPANYING COMPACT LOW LEVEL JET CONTINUES TO INTENSIFY.
DEVELOPMENT OF PRECIP HAS BEEN SLOW BUT WITH MODEL PROGS SUGGESTING
MOST INTENSE LLEVEL FORCING HAS YET TO GEAR UP IT REMAINS TOO EARLY
TO ABANDON CONCERNS OVER LOCALLY HEAVY RAINFALL IN THE EXTREME
SOUTHEAST.  THOUGH IT APPEARS MOST SIGNIFICANT RAINFALL THREAT IS TO
REMAIN SOUTH OF THE CWA BORDER WITH SHRA DEVELOPING AT PRESS TIME
HAVE DECIDED TO REMAIN ON CAUTIOUS SIDE AND KEEP FFA/LIKELY POPS IN
THE SOUTH TO SEE HOW TRENDS CONTINUE OVER THE NEXT COUPLE OF HOURS.
BEST CHANCE REMAINS IN THE SOUTHEAST THROUGH LATE MORNING AS UPPER
LOW CONTINUES TO MOVE INTO WEST CENTRAL OHIO.

FURTHER AHEAD...THE AREA REMAINS IN VERY HUMID AIRMASS WITH HIGHS
STUCK IN THE MID/UPPER 80S AND DEWPOINTS NEAR 70. VERY MUGGY
CONDITIONS WILL CONTINUE THROUGH THE WEEKEND BEFORE SOME RELIEF
ARRIVES SUNDAY NIGHT.

CONVECTION FIRING UPSTREAM OVER SOUTHERN NEB/KANSAS HAS EVOLVED
INTO A LARGE MCS WITH ADDNL STORMS INITIATING OVER CENTRAL IOWA. ANY
REMNANTS WHICH SURVIVE THE TREK EAST SHOULD...PER CORFIDI/850-300
MEAN WIND PROGS REMAIN NORTH OF THE CWA. HOWEVER...THIS COULD
INTRODUCE MESOSCALE FEATURES TO HELP SERVE AS FOCUS FOR STORMS FIRING
THIS AFTERNOON AS OUR AIRMASS DESTABILIZES ONCE AGAIN.  NAM
BUFR SOUNDINGS INDICATING 2000 J/KG SBCAPES BY AFTERNOON DESPITE 2M
TEMPS THAT APPEAR TOO COOL. GIVEN THAT MESOSCALE FEATURES WILL
DRIVE DIURNAL CONVECTION WILL KEEP A BLANKET POP AS ANY SPATIAL
DETAIL IS IMPOSSIBLE TO GAUGE.  WHILE MODEL DETAILS ARE FUZZY SAT
NIGHT LLEVEL JET CONVERGENCE IS SHOWN UPSTREAM AND ANY NOCTURNAL
DEVELOPMENT WOULD BE EXPECTED TRACK EASTWARD INTO THE AREA ALONG FRONTAL
BOUNDARY WHICH CONTINUES TO HANG AROUND THROUGH THE LOWER GREAT
LAKES. WILL AGAIN  MAINTAIN CHC POP CWA WIDE FOR LACK OF MORE
GRANULAR DETAIL.

ON SUNDAY...SUBSTANTIAL SHORTWAVE DROPPING INTO THE NORTHER GREAT
LAKES WILL ELICIT A RESPONSE INTO THE REGION AS A WEAKER MID
LEVEL SHRTWV PASSES OVERHEAD AND SFC REFLECTION RIPPLES ALONG THE
STALLED BOUNDARY. STILL IN AGREEMENT WITH PREV SHIFT THAT VERY MOIST
AIRMASS WITH PWATS STILL AOA 2 INCHES/BNDRY PARALLEL FLOW/MARGINAL
DEEP SHEAR LEADS TO PRIMARY THREAT OF HEAVY RAIN THOUGH ITS TOO
EARLY TO RULE OUT WIND POTENTIAL IF STORM ORGANIZATION EVOLVES.
STORMS WILL CONTINUE TO BE POSSIBLE INTO THE NIGHT AHEAD OF FRONTAL
ZONE PASSING INTO THE AREA. BY 12Z MON DRIER AIR FILTERS INTO THE NW
ALLOWING COOLER LOW TEMPS AND A TRANSITION OF POPS TO FOCUS ON THE
SE.

LONG TERM.../MONDAY THROUGH FRIDAY/...

WET PATTERN PERSISTS MONDAY THROUGH TUESDAY NIGHT. ACTIVE WESTERLY
FLOW OVER THE RIDGE IN THE SOUTHEAST WILL USHER IN CONVECTIVE
REMNANTS FROM THE PLAINS OVER THE GREAT LAKES. WITH THE LATEST MODEL
RUNS ALL SUGGESTING THAT THE SYSTEMS WILL BE WELL NORTH OF THE
REGION... INSTABILITY AND ABUNDANT MOISTURE IN THE REGION WILL FAVOR
CONTINUING TO CARRY POPS...AND LOOKS LIKE THE BEST CHANCE OF
SIGNIFICANT RAINFALL WILL BE DURING THE TUESDAY/TUESDAY NIGHT
TIMEFRAME.

DIURNAL TEMPERATURE RANGES ALSO WILL BE AFFECTED...WITH 15 DEGREE
DIURNAL SWINGS QUITE LIKELY...CONTINUED HOT AND MUGGY.

WHILE THERE IS SOME DIFFERENCE IN THE CURRENT SUITE OF MODELS FROM
THE PREVIOUS FEW RUNS...A BREAK IN THE PRECIPITATION AND HUMIDITY
WILL BE FELT AROUND MID-WEEK IN THE WAKE OF THE TROF/SHORTWAVE
MOVING INTO THE NORTHEAST. SURFACE HIGH WILL BUILD OVER THE GREAT
LAKES DURING THE DAY WEDNESDAY AND PERSIST THROUGH THE END OF THE
EXTENDED PERIOD. BY END OF THE WEEK...TEMPERATURES AND HUMIDITY
SHOULD RISE...BUT EXPECT THAT PRECIPITATION WILL BE SUPPRESSED AS
THE RIDGE BUILDS.

ONLY MINOR MODIFICATIONS WERE MADE TO THE CURRENT FORECAST...
SPECIFICALLY ADJUSTED HI/LO TEMPERATURES FOR THE TUE/WED PERIOD AND
MINOR ADJUSTMENT TO POP/WX/QPF ON TUESDAY NIGHT/WEDNESDAY MORNING.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...LUD
LONG TERM...LEWIS
AVIATION...WEISSER
Hazardous weather outlook, Jun 12, 8:48 AM EDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
848 AM EDT SAT JUN 12 2010

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
848 AM EDT SAT JUN 12 2010 /748 AM CDT SAT JUN 12 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. HEAVY
RAINFALL IS THE PRIMARY THREAT...HOWEVER SOME STORMS COULD BECOME
SEVERE WITH DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY THROUGH TUESDAY. SEVERE
STORMS ARE NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-131300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
848 AM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME THUNDERSTORMS
MAY PRODUCE WIND GUSTS OVER 35 KNOTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

JC

In the hours before

Local storm report, Jun 12, 9:24 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
924 AM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TORNADO          1 WNW LIMA              40.75N  84.13W
06/11/2010                   ALLEN              OH   BROADCAST MEDIA

            A WEAK AND SHORTLIVED EF0 TORNADO TOUCHED DOWN ON THE
            NW SIDE OF LIMA NEAR THE INTERSECTION OF KENILWORTH AVE
            AND RICE AVE. THE ONLY DAMAGE REPORTED WAS TO A
            TRAMPOLINE.

&&

EVENT NUMBER IWX1000688

JC
Special weather statement, Jun 12, 1:10 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
110 PM EDT SAT JUN 12 2010

INZ014-121745-
MARSHALL IN-
110 PM EDT SAT JUN 12 2010

AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF BREMEN...OR 7 MILES NORTHWEST OF
PLYMOUTH...MOVING EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BREMEN...
  LA PAZ...
  LINKVILLE...
  LAKE OF THE WOODS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4148 8608 4130 8608 4138 8646 4148 8646
TIME...MOT...LOC 1710Z 272DEG 16KT 4142 8639

JC
Special weather statement, Jun 12, 1:22 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
122 PM EDT SAT JUN 12 2010

INZ020-121815-
WHITE IN-
122 PM EDT SAT JUN 12 2010

AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES WEST OF MONON
TO WOLCOTT TO 16 MILES WEST OF WOLCOTT...MOVING EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND
VERY HEAVY DOWNPOURS CAN BE EXPECTED WITH THESE STORMS. VERY HEAVY
RAIN IN A SHORT DURATION IS POSSIBLE WITH THIS CLUSTER OF
THUNDERSTORMS...WHICH COULD LEAD TO PONDING ON ROADWAYS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
  MONTICELLO...
  MONON AND WOLCOTT...
  BUFFALO...
  SITKA AND REYNOLDS...
  BELL CENTER...NORWAY AND INDIANA BEACH...
  NORWAY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 4085 8710 4085 8700 4089 8699 4088 8659
      4074 8658 4074 8674 4072 8677 4068 8676
      4067 8677 4061 8677 4062 8710 4084 8711
TIME...MOT...LOC 1719Z 273DEG 19KT 4087 8698 4078 8712
          4072 8731

JC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 1:10 PM EDTSpecial Weather StatementIWXMarshall35 min
Jun 12, 1:22 PM EDTSpecial Weather StatementIWXWhite53 min
Jun 12, 1:30 PM EDTSevere Thunderstorm WarningIWXWhite60 min
Jun 12, 2:33 PM EDTSpecial Weather StatementIWXWhitley27 min
Jun 12, 3:05 PM EDTSpecial Weather StatementIWXWhitley25 min
Jun 12, 5:59 PM EDTSevere Thunderstorm WarningIWXLaPorte, Pulaski, Starke61 min
Jun 12, 6:31 PM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, Marshall, Pulaski, Starke59 min
Jun 12, 6:43 PM EDTTornado WarningIWXMarshall32 min
Jun 12, 6:55 PM EDTTornado WarningIWXCass, Miami27 min
Jun 12, 7:09 PM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Wabash29 min
Jun 12, 7:29 PM EDTSevere Thunderstorm WarningIWXElkhart, Kosciusko, Noble, Wabash, Whitley36 min
Jun 12, 7:49 PM EDTSevere Thunderstorm WarningIWXBlackford, Grant, Huntington, Wabash, Wells41 min
Jun 12, 7:59 PM EDTSevere Thunderstorm WarningIWXAllen, DeKalb, Huntington, LaGrange, Noble, Steuben and 1 more49 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.